On Quasi Lindley Distribution and Its Applications to Model Lifetime Data
International Journal of Statistical Distributions and Applications
Volume 2, Issue 1, March 2016, Pages: 1-7
Received: Mar. 3, 2016; Accepted: Mar. 22, 2016; Published: Apr. 14, 2016
Views 4347      Downloads 451
Rama Shanker, Department of Statistics, Eritrea Institute of Technology, Asmara, Eritrea
Hagos Fesshaye, Department of Economics, College of Business and Economics, Halhale, Eritrea
Shambhu Sharma, Department of Mathematics, Dayalbagh Educational Institute, Dayalbagh, Agra, India
Article Tools
Follow on us
In this paper mathematical and statistical properties including moment generating function, mean deviations about mean and median, order statistics, Bonferroni and Lorenz curves, Renyi entropy and stress strength reliability of quasi Lindley distribution (QLD) introduced by Shanker and Mishra (2013 a) have been derived and discussed. The goodness of fit of QLD over exponential and Lindley distributions have been illustrated with five real lifetime data-sets and found that QLD provides better fit than exponential and Lindley distributions.
Mean Deviations, Order Statistics, Bonferroni and Lorenz Curves, Renyi Entropy Measure, Stress-Strength Reliability, Goodness of Fit
To cite this article
Rama Shanker, Hagos Fesshaye, Shambhu Sharma, On Quasi Lindley Distribution and Its Applications to Model Lifetime Data, International Journal of Statistical Distributions and Applications. Vol. 2, No. 1, 2016, pp. 1-7. doi: 10.11648/j.ijsd.20160201.11
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Alkarni, S. (2015): Extended Power Lindley distribution-A new Statistical model for non-monotone survival data, European journal of statistics and probability, 3(3), 19-34.
Ashour, S. and Eltehiwy, M. (2014): Exponentiated Power Lindley distribution, Journal of Advanced Research.
Bakouch, H.S., Al-Zaharani, B. Al-Shomrani, A., Marchi, V. and Louzad, F. (2012): An extended Lindley distribution, Journal of the Korean Statistical Society, 41, 75–85.
Bonferroni, C.E. (1930): Elementi di Statistca generale, Seeber, Firenze.
Deniz, E. and Ojeda, E. (2011): The discrete Lindley distribution-Properties and Applications, Journal of Statistical Computation and Simulation, 81, 1405–1416.
Elbatal, I., Merovi, F. and Elgarhy, M. (2013): A new generalized Lindley distribution, Mathematical theory and Modeling, 3 (13), 30-47.
Fuller, E.J., Frieman, S., Quinn, J., Quinn, G., and Carter, W. (1994): Fracture mechanics approach to the design of glass aircraft windows: A case study, SPIE Proc 2286, 419-430.
Ghitany, M.E., Atieh, B. and Nadarajah, S. (2008): Lidley distribution and its Application, Mathematics Computing and Simulation, 78, 493–506.
Ghitany, M., Al-Mutairi, D., Balakrishnan, N. and Al-Enezi, I. (2013): Power Lindley distribution and associated inference, Computational Statistics and Data Analysis, 64, 20–33.
Gross, A. J. and Clark, V. A. (1975): Survival Distributions: Reliability Applications in the Biometrical Sciences, John Wiley, New York.
Lawless, J.F. (1982): Statistical models and methods for lifetime data, John Wiley and Sons, New York.
Lindley, D.V. (1958): Fiducial distributions and Bayes’ theorem, Journal of the Royal Statistical Society, Series B, 20, 102-107.
Liyanage, G.W. and Pararai. M. (2014): A generalized Power Lindley distribution with applications, Asian journal of Mathematics and Applications, 1-23.
Merovci, F. (2013): Transmuted Lindley distribution, International Journal of Open Problems in Computer Science and Mathematics, 6, 63–72.
Nadarajah, S., Bakouch, H.S. and Tahmasbi, R. (2011): A generalized Lindley distribution, Sankhya Series B, 73, 331–359.
Oluyede, B.O. and Yang, T. (2014): A new class of generalized Lindley distribution with applications, Journal of Statistical Computation and Simulation, 85 (10), 2072–2100.
Pararai, M., Liyanage, G.W. and Oluyede, B.O. (2015): A new class of generalized Power Lindley distribution with applications to lifetime data, Theoretical Mathematics &Applications, 5(1), 53–96.
Renyi, A. (1961): On measures of entropy and information, in proceedings of the 4th berkeley symposium on Mathematical Statistics and Probability, 1, 547–561, Berkeley, University of California press.
Shanker, R. and Mishra, A. (2013 a): A quasi Lindley distribution, African Journal of Mathematics and Computer Science Research, 6(4), 64–71.
Shanker, R. and Mishra, A. (2013 b): A two-parameter Lindley distribution, Statistics in Transition-new series, 14 (1), 45-56.
Shanker, R. and Amanuel, A.G. (2013): A new quasi Lindley distribution, International Journal of Statistics and Systems, 8 (2), 143–156.
Shanker, R., Sharma, S. and Shanker, R. (2013): A two-parameter Lindley distribution for modeling waiting and survival times data, Applied Mathematics, 4, 363–368.
Shanker, R., Hagos, F, and Sujatha, S. (2015 a): On modeling of Lifetimes data using exponential and Lindley distributions, Biometrics & Biostatistics International Journal, 2 (5), 1-9.
Shanker, R., Hagos, F. and Sharma, S. (2015 b): On Two-parameter Lindley distribution and its Applications to Model Lifetime data, Biometrics and Biostatistics International Journal, 3(2), 1-8.
Sharma, V., Singh, S., Singh, U. and Agiwal, V. (2015): The inverse Lindley distribution- A stress-strength reliability model with applications to head and neck cancer data, Journal of Industrial &Production Engineering, 32 (3), 162–173.
Singh, S.K., Singh, U. and Sharma, V.K. (2014): The Truncated Lindley distribution- inference and Application, Journal of Statistics Applications& Probability, 3(2), 219–228.
Smith, R.L, and Naylor, J.C. (1987): A comparison of Maximum likelihood and Bayesian estimators for the three parameter Weibull distribution, Applied Statistics, 36, 358-369.
Zakerzadeh, H. and Dolati, A. (2009): Generalized Lindley distribution, Journal of Mathematical extension, 3 (2), 13-25
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186